# SDR A6WA201140448

- Difficulty date: May 31, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 17,313 hours, 16,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OBLIQUE ANGLE CRACKED.  REMOVED UNSERVICEABLE OBLIQUE ANGLE AND INSTALLED SERVICEABLE ANGLE IAW REO 601R-53-61-422 AND SRM 51-42-21.
